The γ-Borel conjecture

Archive for Mathematical Logic 44 (4):425-434 (2005)
  Copy   BIBTEX

Abstract

.In this paper we prove that it is consistent that every γ-set is countable while not every strong measure zero set is countable. We also show that it is consistent that every strong γ-set is countable while not every γ-set is countable. On the other hand we show that every strong measure zero set is countable iff every set with the Rothberger property is countable.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,174

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Dual Borel Conjecture and Cohen Reals.Tomek Bartoszynski & Saharon Shelah - 2010 - Journal of Symbolic Logic 75 (4):1293-1310.
Borel Structures and Borel Theories.Greg Hjorth & André Nies - 2011 - Journal of Symbolic Logic 76 (2):461 - 476.
Borel's Conjecture in Topological Groups.Fred Galvin & Marion Scheepers - 2013 - Journal of Symbolic Logic 78 (1):168-184.
On Relatively Analytic and Borel Subsets.Arnold W. Miller - 2005 - Journal of Symbolic Logic 70 (1):346 - 352.
Borel Equivalence Relations Which Are Highly Unfree.Greg Hjorth - 2008 - Journal of Symbolic Logic 73 (4):1271-1277.
Measurable Chromatic Numbers.Benjamin D. Miller - 2008 - Journal of Symbolic Logic 73 (4):1139-1157.
Determinateness of Certain Almost-Borel Games.Robert S. Wolf - 1985 - Journal of Symbolic Logic 50 (3):569-579.
A Silver-Like Perfect Set Theorem with an Application to Borel Model Theory.Joël Combase - 2011 - Notre Dame Journal of Formal Logic 52 (4):415-429.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
Probability Logic and Borel's Denumerable Probability.Theodore Hailperin - 2008 - History and Philosophy of Logic 29 (3):307-307.

Analytics

Added to PP
2013-10-30

Downloads
27 (#427,253)

6 months
4 (#170,426)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Adjoining Dominating Functions.James E. Baumgartner & Peter Dordal - 1985 - Journal of Symbolic Logic 50 (1):94-101.

Add more references